# SDR ABXA050115

- Difficulty date: May 3, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,967 hours, 63,245 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5912166225
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB JUST ABOVE AFT TIP OF RUDDER, LEFT SIDE, CRACKED AND MISSING FASTENERS.  REPAIRED AREA IAW DC-9 SRM 55-01.
